Publicado

2003-07-01

EXISTENCE RESULTS FOR A SUPERLINEAR SINGULAR EQUATION OF CAFFARELLI-KOHN-NIRENBERG TYPE

Palabras clave:

singular equation, Caffarelli-Kohn-Nirenberg inequality, Mountain Pass Lemma, Linking Argument. (es)

Descargas

Autores/as

  • Benjin Xuan Universidad Nacional de Colombia
In this paper, using the Mountain Pass Lemma and the Linking
Argument, we prove the existence of nontrivial weak solutions for
the Dirichlet problem for the superlinear equation of Caffarelli-Kohn- Nirenberg type in the case where the parameter L  in (0, L2), L2 being the second positive eigenvalue of the quasilinear elliptic equation of Caffarelli-Kohn-Nirenberg type.

Visitas a la página del resumen del artículo

227

Descargas

Los datos de descarga aún no están disponibles.

Cómo citar

Xuan, B. (2003). EXISTENCE RESULTS FOR A SUPERLINEAR SINGULAR EQUATION OF CAFFARELLI-KOHN-NIRENBERG TYPE. Boletín De Matemáticas, 10(2), 47-58. https://revistas.unal.edu.co/index.php/bolma/article/view/40275